MAUDE Adverse Event Report: HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM

HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM
Model Number 3DM-SYS-STD
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the user site that during a 3dimensions patient exam on (b)(6) 2026, the gantry shutdown.No user or patient injury was reported.Hologic technical support reported that the user pressed the c-arm down switch, but the c-arm continued to drift down until the vertical travel assembly (vta) error code was triggered for un-commanded movement.A hologic field service engineer (fse) was dispatched to investigate the device and found the horseshoe of the drag brake was off the drag brake.The fse installed the horseshoe properly, retested the device, and verified that the device no longer errors out.No further information is currently available.

Brand Name
3DIMENSIONS
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer Contact
dara smithers
600 technology dr
newark, MA 19702
MDR Report Key24284838
Report Number3005496266-2026-00020
Device Sequence Number15533486
Product Code OTE
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DM-SYS-STD
Device Catalogue Number3DM-SYS-STD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown